Vol. 34, No. 3, 1970

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Expansive automorphisms of Banach spaces

Murray Eisenberg and James Howard Hedlund

Vol. 34 (1970), No. 3, 647–656
Abstract

This paper treats two classes of invertible bounded linear operators on Banach spaces—expansive and uniformly expansive automorphisms—which include the hyperbolic automorphisms. Conditions for an automorphism to be expansive or uniformly expansive are given in terms of the location of its spectrum and approximate point spectrum with respect to the unit circle.

Mathematical Subject Classification
Primary: 47.10
Milestones
Received: 7 February 1970
Published: 1 September 1970
Authors
Murray Eisenberg
James Howard Hedlund